Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 164, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 27, 2017, 9:19 AM CDT for Carroll County, Chariton County, Saline County, Missouri. It took effect at Jul 28, 2017, 12:42 AM CDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2017, 9:19 AM CDT (14:19 UTC)
- In effect from
- Jul 28, 2017, 12:42 AM CDT
- Expired
- Jul 30, 2017, 3:17 AM CDT
- In force
- 51 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 108 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Miami (MIAM7).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 28 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
644
WGUS43 KEAX 271419
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
919 AM CDT Thu Jul 27 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-281419-
/O.EXT.KEAX.FL.W.0149.170727T2103Z-170801T0824Z/
/BLVM7.2.ER.170727T2103Z.170729T1200Z.170731T0824Z.NO/
919 AM CDT Thu Jul 27 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to late Monday night.
* At 8:45 AM Thursday the stage was 15.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 31.2 feet by Saturday morning. The river
will fall below flood stage by Monday morning.
* At 31.0 feet...The Missouri-Pacific railroad tracks are overtopped.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 15.6 Thu 09 AM 31.2 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-107-195-281419-
/O.NEW.KEAX.FL.W.0163.170727T2225Z-170730T0435Z/
/WVYM7.1.ER.170727T2225Z.170728T1200Z.170729T0435Z.NO/
919 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Waverly.
* from this afternoon to Saturday evening.
* At 8:30 AM Thursday the stage was 13.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 23.7 feet by Friday morning. The river
will fall below flood stage by Friday before midnight.
* At 23.5 feet...Rural areas along the river which are not protected
by levees flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 13.6 Thu 08 AM 23.7 Friday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-281419-
/O.NEW.KEAX.FL.W.0164.170728T0542Z-170730T0817Z/
/MIAM7.1.ER.170728T0542Z.170728T1800Z.170729T0817Z.NO/
919 AM CDT Thu Jul 27 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River At Miami.
* from late tonight to late Saturday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2
feet early Friday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.2 early Friday afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$3 follow-up statements
226
WGUS83 KEAX 280225
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
925 PM CDT Thu Jul 27 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blue River at Blue Ridge Boulevard affecting Jackson County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-290225-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T0216Z/
/BLRM7.2.ER.170727T1159Z.170728T0600Z.170729T0216Z.UU/
925 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday evening.
* At 9:00 PM Thursday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 24.8 Thu 09 PM 25.1 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC095-280255-
/O.CAN.KEAX.FL.W.0151.000000T0000Z-170728T2330Z/
/KBRM7.1.ER.170727T1057Z.170727T1330Z.170727T2318Z.UU/
925 PM CDT Thu Jul 27 2017
The Flood Warning is cancelled for
The Blue River at Blue Ridge Boulevard.
* At 9:00 PM Thursday the stage was 29.8 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage at 6:18 PM Thursday.
* Forecast...The river will continue to fall to 25.2 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blue River
Blue Ridge Bou 35 29.8 Thu 09 PM 29.6 tonight
&&
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453
$$
MOC033-107-195-290224-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-170730T0651Z/
/WVYM7.1.ER.170728T0200Z.170728T1200Z.170729T0651Z.NO/
925 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Missouri River at Waverly.
* until late Saturday night.
* At 8:30 PM Thursday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 23.5 feet by Friday morning. The river will fall below
flood stage by early Saturday morning.
* At 23.5 feet...Rural areas along the river which are not protected
by levees flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 19.7 Thu 08 PM 23.5 Friday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-290224-
/O.EXT.KEAX.FL.W.0164.170728T0848Z-170730T1035Z/
/MIAM7.1.ER.170728T0848Z.170728T1800Z.170729T1035Z.NO/
925 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The Missouri River At Miami.
* from late tonight to late Saturday night.
* At 8:15 PM Thursday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 20.9 feet by early Friday afternoon. The river will
fall below flood stage by Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 14.8 Thu 08 PM 20.9 early Friday afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-290224-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-170730T2017Z/
/URHM7.2.ER.170727T1342Z.170729T0000Z.170729T2017Z.UU/
925 PM CDT Thu Jul 27 2017
The Flood Warning continues for
The South Grand River at Urich.
* until Sunday afternoon.
* At 9:15 PM Thursday the stage was 27.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by
Friday evening. The river will fall below flood stage Saturday
afternoon.
* At 28.0 feet...K Highway is under water approximately 1 mile south
of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.4 Thu 09 PM 28.6 Friday evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$147
WGUS83 KEAX 281447
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
947 AM CDT Fri Jul 28 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-291447-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T1200Z/
/BLRM7.2.ER.170727T1159Z.170728T1800Z.170729T1200Z.UU/
947 AM CDT Fri Jul 28 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday morning.
* At 9:00 AM Friday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
afternoon. The river will fall below flood stage Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 25.2 Fri 09 AM 25.4 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-291446-
/O.EXT.KEAX.FL.W.0148.000000T0000Z-170730T1357Z/
/VLYM7.2.ER.170727T1121Z.170729T0000Z.170729T1357Z.NO/
947 AM CDT Fri Jul 28 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* until Sunday morning.
* At 9:00 AM Friday the stage was 27.9 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by this
evening. The river will fall below flood stage Saturday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 27.9 Fri 09 AM 28.6 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-291446-
/O.EXT.KEAX.FL.W.0149.000000T0000Z-000000T0000Z/
/BLVM7.2.ER.170728T0045Z.170801T0000Z.000000T0000Z.NO/
947 AM CDT Fri Jul 28 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until further notice.
* At 8:45 AM Friday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.6 feet by
Monday evening then begin falling.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.5 Fri 09 AM 29.6 Monday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-107-195-281517-
/O.CAN.KEAX.FL.W.0163.000000T0000Z-170730T0651Z/
/WVYM7.1.ER.170728T0240Z.170728T0745Z.170728T1301Z.NO/
947 AM CDT Fri Jul 28 2017
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 9:30 AM Friday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 8:01 AM Friday.
* Forecast...The river will continue to fall to 16.7 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 19.7 Fri 09 AM 19.6 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-291446-
/O.EXT.KEAX.FL.W.0164.000000T0000Z-170729T1942Z/
/MIAM7.1.ER.170728T1701Z.170728T1800Z.170728T1942Z.NO/
947 AM CDT Fri Jul 28 2017
The Flood Warning continues for
The Missouri River At Miami.
* until Saturday afternoon.
* At 8:15 PM Thursday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 18.2 feet by this afternoon. The river will fall below
flood stage by this afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 14.8 Thu 08 PM 18.2 this afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-291446-
/O.EXT.KEAX.FL.W.0162.000000T0000Z-170731T0705Z/
/URHM7.2.ER.170727T1342Z.170728T1800Z.170730T0705Z.UU/
947 AM CDT Fri Jul 28 2017
The Flood Warning continues for
The South Grand River at Urich.
* until late Sunday night.
* At 9:15 AM Friday the stage was 29.2 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.3 feet by this
afternoon. The river will fall below flood stage early Sunday
morning.
* At 28.0 feet...K Highway is under water approximately 1 mile south
of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 29.2 Fri 09 AM 29.3 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$910
WGUS83 KEAX 281823
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
123 PM CDT Fri Jul 28 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041-195-281853-
/O.CAN.KEAX.FL.W.0164.000000T0000Z-170729T1942Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
123 PM CDT Fri Jul 28 2017
The Flood Warning is cancelled for
The Missouri River At Miami.
* At 8:30 AM Friday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 17.5 feet. The
river will continue to fall to 13.3 feet by Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.5 Fri 08 AM 16.1 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 6:32 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 27, 6:32 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
632 AM CDT Thu Jul 27 2017
.Discussion...
Issued at 345 AM CDT THU JUL 27 2017
Very heavy rain is tracking across extreme eastern KS into
western MO this morning where a rather strong low-level jet has
been feeding copious amounts of moisture into a cold front that is
slowly making its way southward. Widespread rainfall amounts of 3
to 5 inches have fallen across the entire KC metro eastward into
Lafayette County, with some reports over 7 inches. Flash flooding
is ongoing and will remain a problem for a few more hours.
Heaviest precipitation will gradually shift southeast into areas
south and east of KC early through sunrise and lose some of its
punch as the LLJ starts to veer and convergence weakens. A few
showers and storms could redevelop this afternoon mainly south of
a Harrisonville to Macon line where there will be some lingering
weak instability, but shear will be weak and these storms are
unlikely to be strong.
Cold front will continue making its way southward into the Ozarks
tonight while a large area of high pressure builds into the Upper
Midwest. This feature will maintain its hold on much of the area
for several days as the upper level pattern will undergo very
little change into early next week. The result will be a prolonged
stretch of cooler than average temperatures with highs in the 80s
through Wednesday with comfortable humidity levels. Precipitation
chances will be low to none through the period.
&&
.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 632 AM CDT THU JUL 27 2017
Thunderstorms have exited the KC area, and while there could be
an isolated shower or two this afternoon, most areas should be dry
for the rest of the day. IFR ceilings will persist for another
hour or two before clouds gradually lift to VFR and become
scattered this afternoon.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ057-103>105.
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ028>030-
037>039-043-044.
&&
Discussion...Hawblitzel
Aviation...HawblitzelHazardous weather outlook, Jul 27, 4:53 AM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 453 AM CDT Thu Jul 27 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 453 AM CDT Thu Jul 27 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms with very heavy rain will impact areas south and southeast of Kansas City early this morning. These storms produced widespread flooding problems across the Kansas City metro area into Lafayette County overnight where areas of high water may linger for much of the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jul 27, 5:55 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM FLASH FLOOD 1 NE ODESSA 39.01N 93.94W
07/27/2017 LAFAYETTE MO EMERGENCY MNGR
INTERSTATE 70 CLOSED AT 38 MILE MARKER DUE
TO FLOODING.
&&Local storm report, Jul 27, 6:05 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD 5 NW GRANDVIEW 38.94N 94.60W
07/27/2017 JACKSON MO BROADCAST MEDIA
CAR SWEPT INTO INDIAN CREEK AT 103RD AND
WORNALL. SEARCH AND RESCUE EFFORT UNDERWAY.
INCIDENT BROADCAST ON LIVE TELEVISION.
&&Local storm report, Jul 27, 8:10 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD FREEMAN 38.62N 94.51W
07/27/2017 CASS MO NWS EMPLOYEE
SIX HOMES FLOODED IN FREEMAN, MO
&&
ABAILEYLocal storm report, Jul 27, 8:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 1 WSW PLEASANT HILL 38.79N 94.28W
07/27/2017 CASS MO PUBLIC
HIGHWAY 58 CLOSED IN BOTH DIRECTIONS DUE TO
FLASH FLOODING.
&&Local storm report, Jul 27, 8:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD LA TOUR 38.63N 94.10W
07/27/2017 JOHNSON MO DEPT OF HIGHWAYS
MISSOURI RTE 2 CLOSED IN BOTH DIRECTIONS DUE
TO FLASH FLOODING.
&&Local storm report, Jul 27, 9:00 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT THU JUL 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 WSW BUTLER 38.26N 94.34W
07/27/2017 BATES MO DEPT OF HIGHWAYS
MO-52 CLOSED IN BOTH DIRECTIONS DUE TO FLASH
FLOODING.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:13 PM CDT | Areal Flood Advisory | EAX | Clay, Platte | 3 hr |
| Jul 26, 9:50 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 4 hr |
| Jul 26, 11:01 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 3 hr |
| Jul 27, 1:09 AM CDT | Special Weather Statement | EAX | Pettis | 51 min |
| Jul 27, 1:32 AM CDT | Flash Flood Warning | EAX | Johnson, Lafayette, Pettis, Ray, Saline | 7 hr |
| Jul 27, 1:36 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 7 hr |
| Jul 27, 2:27 AM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jul 27, 2:49 AM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Jul 27, 2:49 AM CDT | River Flood Warning | EAX | Jackson | 33 hr |
| Jul 27, 3:11 AM CDT | Flash Flood Warning | EAX | Cass, Johnson | 6 hr |
| Jul 27, 3:37 AM CDT | River Flood Warning | EAX | Jackson | 25 hr |
| Jul 27, 3:39 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 53 hr |
| Jul 27, 3:39 AM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Jul 27, 4:33 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 4 hr |
| Jul 27, 4:37 AM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Jul 27, 4:37 AM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| Jul 27, 4:54 AM CDT | River Flood Warning | EAX | Jackson | 36 hr |
| Jul 27, 5:37 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Jul 27, 5:51 AM CDT | Flash Flood Warning | EAX | Bates | 4 hr |
| Jul 27, 6:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Jul 27, 7:23 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| Jul 27, 7:23 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 17 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 37 hr |
| Jul 27, 7:41 AM CDT | River Flood Warning | EAX | Jackson | 37 hr |
| Jul 27, 7:54 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Jul 27, 8:17 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Johnson, Lafayette, Platte, Ray | 3 hr |
| Jul 27, 8:55 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson | 5 hr |
| Jul 27, 9:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 62 hr |
| Jul 27, 9:35 AM CDT | Areal Flood Warning | EAX | Bates | 4 hr |
| Jul 27, 10:55 AM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 3 hr |
| Jul 27, 1:43 PM CDT | Areal Flood Warning | EAX | Clay, Jackson, Platte | 9 hr |
| Jul 27, 1:46 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson, Lafayette, Ray | 48 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.